MathSciNet Relay Station
MathSciNet bibliographic data
MR861971 11G10 (14K15)
Faltings, Gerd Finiteness theorems for abelian varieties over number fields. Translated from the German original [Invent. Math. 73 (1983), no. 3, 349–366; ibid. 75 (1984), no. 2, 381; MR 85g:11026ab] by Edward Shipz. Arithmetic geometry (Storrs, Conn., 1984), 9–27, Springer, New York, 1986.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement